A general fixed point theorem for multi-valued mapping in uniform space


Turkoglu D., Rhoades B. E.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.38, no.2, pp.639-647, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1216/rmj-2008-38-2-639
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.639-647

Abstract

We establish a general fixed point principle which includes known fixed point theorems in uniform spaces. Then examples show that this theorem includes known fixed point theorems and also yields a new theorem.